# SDR CALA2016090895724

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 59,711 hours, 24,431 cycles
- Engine: Iae V2522A5
- System (JASC): 2810 · Fuel Storage
- Part: Door
- Condition: Damaged
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL DOOR SUSTAINED DAMAGE DUE TO CONTACT WITH LE SLAT ON RETRACTION.   REPLACED FUEL PANEL DOOR IAW MM 57-41-37.
